# SDR AWXA200200700

- Difficulty date: July 29, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 64,658 hours, 25,117 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rib
- Part number: 149N7664
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK A CRACK WAS FOUND AT L/H AFT WING TO BODY FAIRING SUPPORT RIB BS 1300. MAINTENANCE REMOVED CRACKED AREA OF SUPPORT RIB, FABRICATED 2 EACH REPAIR ANGLES, AND INSTALLED REPAIR PARTS IAW B757-200 SRM 53-60-71, PG. 201-204.
